Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 686404, 5 pages
http://dx.doi.org/10.1155/2013/686404
Research Article

A New Refinement of Generalized Hölder’s Inequality and Its Application

College of Science and Technology, North China Electric Power University, Baoding, Hebei 071051, China

Received 24 May 2013; Accepted 2 September 2013

Academic Editor: Huy Qui Bui

Copyright © 2013 Jingfeng Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Barza, D. Kravvaritis, and N. Popa, “Matriceal Lebesgue spaces and Hölder inequality,” Journal of Function Spaces and Applications, vol. 3, no. 3, pp. 239–249, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Nikolova and S. Varošanec, “Refinements of Hölder's inequality derived from functions ψp,q,λ and φp,q,λ,” Annals of Functional Analysis, vol. 2, no. 1, pp. 72–83, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Tian and X.-M. Hu, “A new reversed version of a generalized sharp Hölder's inequality and its applications,” Abstract and Applied Analysis, vol. 2013, Article ID 901824, 9 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Abramovich, J. Pečarić, and S. Varošanec, “Continuous sharpening of Hölder's and Minkowski's inequalities,” Mathematical Inequalities & Applications, vol. 8, no. 2, pp. 179–190, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. F. Beckenbach, “On Hölder's inequality,” Journal of Mathematical Analysis and Applications, vol. 15, pp. 21–29, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Ibrahim, “A generalization of a logarithmic Sobolev inequality to the Hölder class,” Journal of Function Spaces and Applications, vol. 2012, Article ID 148706, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet
  8. J. Tian, “Extension of Hu Ke's inequality and its applications,” Journal of Inequalities and Applications, vol. 2011, article 77, 2011. View at Publisher · View at Google Scholar
  9. J. Tian, “Reversed version of a generalized sharp Hölder's inequality and its applications,” Information Sciences, vol. 201, pp. 61–69, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Tian, “Reversed version of a generalized Aczel's inequality and its application,” Journal of Inequalities and Applications, vol. 2012, article 202, 2012. View at Google Scholar
  11. J. Tian, “Property of a Holder-type inequality and its application,” Mathematical Inequalities and Applications, vol. 16, no. 3, pp. 831–841, 2013. View at Google Scholar
  12. J. Tian and X. M. Hu, “Renements of generalized Hölder's inequality,” Journal of Mathematical Inequalities. In press.
  13. J. Tian and S. Wang, “Renements of generalized Aczel's inequality and Bellman's inequality and their applications,” Journal of Applied Mathematics, vol. 2013, Article ID 645263, 6 pages, 2013. View at Publisher · View at Google Scholar
  14. P. M. Vasić and J. E. Pečarić, “On the Jensen inequality for monotone functions,” Analele Universităţii din Timişoara, Seria Ştiinţe Matematice, vol. 17, no. 1, pp. 95–104, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C.-L. Wang, “Characteristics of nonlinear positive functionals and their applications,” Journal of Mathematical Analysis and Applications, vol. 95, no. 2, pp. 564–574, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952. View at MathSciNet